Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMonomial ideals and toric rings of Hibi type arising from a finite poset
Author(s) Viviana Ene, Jürgen Herzog, Fatemeh Mohammadi
TypeArticle in Journal
AbstractIn this paper we study monomial ideals attached to posets, introduce generalized Hibi rings and investigate their algebraic and homological properties. The main tools to study these objects are Gröbner basis theory, the concept of sortability due to Sturmfels and the theory of weakly polymatroidal ideals.
ISSN0195-6698
URL http://www.sciencedirect.com/science/article/pii/S019566981000168X
LanguageEnglish
JournalEuropean Journal of Combinatorics
Volume32
Number3
Pages404 - 421
Year2011
Edition0
Translation No
Refereed No
Webmaster